Jayce Robert Getz
- Assistant Professor in the Department of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Geometry: Differential & Algebraic
Automorphic representations and arithmetic geometry.
Ferran Sunyer i Balaguer Prize. Unknown. December 2011
NSF Postdoctorial Research Fellowship. NSF. September 2007
NDSE Graduate Fellowship. NDSE. September 2004
Getz, J, and Goresky, M. Hilbert Modular Forms with Coefficients in Intersection Homology and Quadratic Base Change. Springer Science & Business Media, March 28, 2012.
Getz, JR, and Hahn, H. An introduction to automorphic representations with a view towards trace formulae.. (Textbook)
Getz, J, and Goresky, M. "Hilbert modular forms with coefficients in a Hecke module." Progress in Mathematics. January 1, 2012. 135-150. Full Text
Getz, J, and Goresky, M. "Eisenstein series with coefficients in intersection homology." Progress in Mathematics. January 1, 2012. 179-182. Full Text
Getz, J, and Goresky, M. "Generalities on Hilbert modular forms and varieties." Progress in Mathematics. January 1, 2012. 57-89. Full Text
Getz, J, and Goresky, M. "The automorphic description of intersection cohomology." Progress in Mathematics. January 1, 2012. 111-134. Full Text
Getz, JR. "Nonabelian Fourier transforms for spherical representations." arXiv (2015).
Getz, JR, and Hahn, H. "Algebraic cycles and tate classes on hilbert modular varieties." International Journal of Number Theory 10.1 (February 1, 2014): 161-176. Full Text
Getz, JR. "Invariant four variable automorphic kernel functions." arXiv (2014).
Getz, JR, and Hahn, H. "ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES." International Journal of Number Theory 2 (2013): 1-16.
Getz, JR. "An approach to nonsolvable base change and descent." Journal of the Ramanujan Mathematical Society 27.2 (2012): 143-211. (Academic Article)
Getz, JR. "Erratum: A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms (Proceedings Of the American Mathematical Society (2004) (2221-2231))." Proceedings of the American Mathematical Society 138.3 (2010): 1159--. Full Text